# SDR DL73E952576

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK, DAMAGE TO TRAIL EDGE RUDDER.  REPAIRED PER SRM 55-40-5 FIG 1.
